# SDR EIA2006053

- Difficulty date: April 18, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 104,763 hours, 27,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 600200
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR FRAME MOUNTED EMERGENCY EXIT LIGHTS INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK.
